Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013 (2013), Article ID 607830, 6 pages
Research Article

Mathematical Characterization of Protein Transmembrane Regions

1Laboratory of Chemometrics, National Institute of Chemistry, Hajdrihova 19, 1001 Ljubljana, Slovenia
2Faculty of Mathematics, Informatics, and Mechanics, University of Warsaw, Banacha 2, 02-097 Warszawa, Poland

Received 26 February 2013; Accepted 26 March 2013

Academic Editors: Y. Cai and J. Wang

Copyright © 2013 Amrita Roy Choudhury et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Amrita Roy Choudhury, Nikolay Zhukov, and Marjana Novič, “Mathematical Characterization of Protein Transmembrane Regions,” The Scientific World Journal, vol. 2013, Article ID 607830, 6 pages, 2013. doi:10.1155/2013/607830